# SDR CA990817031

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010277
- Condition: Leaking
- Location: Hydraulic System
- Part time: 29,971 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTICED HYDRAULIC FLUID COMING FROM THE LEFT LOWER WING OUTBOARD SPOILER.  SPOILER RETURN LINE HAD A PIN HOLE IN IT.
